# SDR SWIA2019073046101

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 45,632 hours, 43,184 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE.  FLT 5226.   REMOVED AND REPLACED THE NLG EXTENSION/RETRACTION ACTUATOR IAW AMM.  OPS CHECK GOOD AT THIS TIME.
